RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2009, Volume 1, Issue 4, Pages 119–124 (Mi ufa35)  

The basis property of pseudopower sequences of polynomials

S. G. Merzlyakov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: We study the problem of basis property of sequences of polinomials, in a sense similar to the system of powers $z^n$.

Keywords: sequence of polynomials, the space of holomorphic functions.

Full text: PDF file (155 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.52
Received: 03.06.2009

Citation: S. G. Merzlyakov, “The basis property of pseudopower sequences of polynomials”, Ufimsk. Mat. Zh., 1:4 (2009), 119–124

Citation in format AMSBIB
\Bibitem{Mer09}
\by S.~G.~Merzlyakov
\paper The basis property of pseudopower sequences of polynomials
\jour Ufimsk. Mat. Zh.
\yr 2009
\vol 1
\issue 4
\pages 119--124
\mathnet{http://mi.mathnet.ru/ufa35}
\zmath{https://zbmath.org/?q=an:1240.30023}


Linking options:
  • http://mi.mathnet.ru/eng/ufa35
  • http://mi.mathnet.ru/eng/ufa/v1/i4/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:172
    Full text:91
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020